# SDR CALA2019010700042

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A570211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BETWEEN STA 986.5 TO STA 1000 10 INCH RIGHT FROM BL 0 INTERCOSTAL CRACKED. (REF NR 9882236) REMOVED DAMAGED INTERCOSTAL FROM AFT WET AREA BETWEEN STA 986.5 ERFORMED ON AFFECTED AREA AS PER SRM 51-10-02, NO CRACKS NOTED O NLY DEEP SCRATCH. ORIGINAL THICKNESS .075" LOSS .013" REMAINS .0 62" OUT OF LIMITS PER SRM 53-70-51. FABRICATED NEW INTERCOSTAL TO STA 1006, 10" RIGHT FROM BL0 AS PER SRM 51-40-02. BLEND OUT P 1. INSTALLED NEW PART PER SRM 51-40-02. SECTION PER DRAWING 147A5702. TREATED AND PRIMED PER SRM 51-20-0
